Alert archive / Indiana / Winter Storm Watches in 2011
Winter Storm Watch 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this winter storm watch at Feb 23, 2011, 3:54 PM EST for 15 counties in Indiana. It took effect at Feb 24, 2011, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 23, 2011, 3:54 PM EST (20:54 UTC)
- In effect from
- Feb 24, 2011, 7:00 PM EST
- Expired
- Feb 24, 2011, 3:44 AM EST
- In force
- Issued by
- NWS Indianapolis, IN
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Parke County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 56 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864 WWUS43 KIND 232054 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 354 PM EST WED FEB 23 2011 ...WINTER STORM WATCH FOR THURSDAY NIGHT INTO FRIDAY MORNING... .A DEVELOPING LOW PRESSURE SYSTEM WILL PUSH NORTHEAST ALONG A FRONTAL BOUNDARY NEAR THE OHIO RIVER THURSDAY INTO EARLY FRIDAY. AS THIS SYSTEM PASSES TO THE EAST...COLDER AIR WILL FILTER INTO CENTRAL INDIANA...ALLOWING A QUICK CHANGEOVER TO ALL SNOW THURSDAY EVENING. SNOWFALL AMOUNTS APPROACHING 6 INCHES APPEAR POSSIBLE ACROSS NORTHERN PORTIONS OF CENTRAL INDIANA TOMORROW NIGHT...ESPECIALLY IN THE LAFAYETTE...KOKOMO...AND MUNCIE AREAS. INZ021-028>031-035>044-240500- /O.NEW.KIND.WS.A.0003.110225T0000Z-110225T1500Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 354 PM EST WED FEB 23 2011 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. * MAIN IMPACT: ROADS MAY BECOME IMPASSABLE DUE TO HEAVY SNOW AND DRIFTS...BLOWING SNOW MAY REDUCE VISIBILITY...TRAVEL MAY BECOME VERY HAZARDOUS. * ACCUMULATIONS: SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE...ESPECIALLY ACROSS FAR NORTHERN PORTIONS OF CENTRAL INDIANA. * TIMING: RAIN WILL CHANGE OVER TO ALL SNOW DURING THE EVENING HOURS TOMORROW NIGHT...WITH THIS CHANGEOVER PROGRESSING SOUTHWARD WITH TIME. * OTHER IMPACTS: A VERY BRIEF PERIOD OF FREEZING RAIN OR SLEET MAY ACCOMPANY THE CHANGEOVER TO SNOW. SNOW AND BLOWING SNOW MAY LINGER INTO THE MORNING RUSH HOUR ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NIELD
2 follow-up statements
702 WWUS43 KIND 240224 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 924 PM EST WED FEB 23 2011 ...WINTER STORM WATCH FOR THURSDAY NIGHT INTO FRIDAY MORNING... .A DEVELOPING LOW PRESSURE SYSTEM WILL PUSH NORTHEAST ALONG A FRONTAL BOUNDARY NEAR THE OHIO RIVER THURSDAY INTO EARLY FRIDAY. AS THIS SYSTEM PASSES TO THE EAST...COLDER AIR WILL FILTER INTO CENTRAL INDIANA...ALLOWING A QUICK CHANGEOVER TO ALL SNOW THURSDAY EVENING. SNOWFALL AMOUNTS APPROACHING 6 INCHES APPEAR POSSIBLE ACROSS NORTHERN PORTIONS OF CENTRAL INDIANA TOMORROW NIGHT...ESPECIALLY IN THE LAFAYETTE...KOKOMO...AND MUNCIE AREAS. INZ021-028>031-035>044-241030- /O.CON.KIND.WS.A.0003.110225T0000Z-110225T1500Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 924 PM EST WED FEB 23 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. * MAIN IMPACT: ROADS MAY BECOME IMPASSABLE DUE TO HEAVY SNOW AND DRIFTS...BLOWING SNOW MAY REDUCE VISIBILITY...TRAVEL MAY BECOME VERY HAZARDOUS. * ACCUMULATIONS: SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE...ESPECIALLY ACROSS FAR NORTHERN PORTIONS OF CENTRAL INDIANA. * TIMING: RAIN WILL CHANGE OVER TO ALL SNOW DURING THE EVENING HOURS TOMORROW NIGHT...WITH THIS CHANGEOVER PROGRESSING SOUTHWARD WITH TIME. * OTHER IMPACTS: A VERY BRIEF PERIOD OF FREEZING RAIN OR SLEET MAY ACCOMPANY THE CHANGEOVER TO SNOW. SNOW AND BLOWING SNOW MAY LINGER INTO THE MORNING RUSH HOUR ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
957 WWUS43 KIND 240844 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 344 AM EST THU FEB 24 2011 ...WINTER STORM TO IMPACT PORTIONS OF CENTRAL INDIAN TONIGHT... .A DEVELOPING LOW PRESSURE SYSTEM WILL PUSH NORTHEAST ALONG A FRONTAL BOUNDARY NEAR THE OHIO RIVER TODAY AND TONIGHT. AS THIS SYSTEM PASSES TO THE EAST...COLDER AIR WILL FILTER INTO CENTRAL INDIANA...ALLOWING FOR RAIN TO QUICKLY CHANGEOVER TO ALL SNOW LATE THURSDAY EVENING AND OVERNIGHT. SNOWFALL AMOUNTS APPROACHING 6 INCHES APPEAR POSSIBLE ACROSS NORTHERN PORTIONS OF CENTRAL INDIANA TOMORROW NIGHT...ESPECIALLY IN THE LAFAYETTE AND KOKOMO AREAS. INZ021-028-029-031-241645- /O.UPG.KIND.WS.A.0003.110225T0000Z-110225T1500Z/ /O.NEW.KIND.WS.W.0003.110225T0000Z-110225T1500Z/ CARROLL-WARREN-TIPPECANOE-HOWARD- INCLUDING THE CITIES OF...LAFAYETTE...KOKOMO 344 AM EST THU FEB 24 2011 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * MAIN IMPACT: ROADS MAY BECOME IMPASSABLE DUE TO HEAVY SNOW AND DRIFTS...BLOWING SNOW MAY REDUCE VISIBILITY...TRAVEL MAY BECOME VERY HAZARDOUS. * ACCUMULATIONS: SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE BY FRIDAY MORNING. * TIMING: RAIN WILL CHANGE OVER TO ALL SNOW BY MIDNIGHT...WITH SNOW BECOMING HEAVY OVERNIGHT. * OTHER IMPACTS: A VERY BRIEF PERIOD OF FREEZING RAIN OR SLEET MAY ACCOMPANY THE CHANGEOVER TO SNOW. STRONG NORTHEAST WINDS GUSTING TO 25 TO 30 MPH EARLY FRIDAY WILL CAUSE BLOWING AND DRIFTING SNOW. SNOW WILL LIKELY LINGER THROUGH THE MORNING RUSH HOUR FRIDAY BEFORE ENDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ INZ030-035>044-241645- /O.UPG.KIND.WS.A.0003.110225T0000Z-110225T1500Z/ /O.NEW.KIND.WW.Y.0005.110225T0000Z-110225T1500Z/ CLINTON-FOUNTAIN-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-VERMILLION-PARKE- INCLUDING THE CITIES OF...FRANKFORT...CRAWFORDSVILLE...ANDERSON... MUNCIE 344 AM EST THU FEB 24 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * MAIN IMPACT: ROADS MAY BECOME IMPASSABLE DUE TO ACCUMULATING SNOW AND DRIFTS...BLOWING SNOW MAY REDUCE VISIBILITY...TRAVEL MAY BECOME VERY HAZARDOUS. * ACCUMULATIONS: SNOWFALL AMOUNTS WILL RANGE FROM 1 TO 2 INCHES JUST NORTH OF THE INDIANAPOLIS METRO TO 4 TO 5 INCHES FROM FOUNTAIN COUNTY EAST THROUGH FRANKFORT...TIPTON...MUNCIE AND WINCHESTER. * TIMING: RAIN WILL CHANGE OVER TO ALL SNOW DURING THE EVENING HOURS TOMORROW NIGHT...WITH THIS CHANGEOVER PROGRESSING SOUTHWARD WITH TIME. * OTHER IMPACTS: A VERY BRIEF PERIOD OF FREEZING RAIN OR SLEET MAY ACCOMPANY THE CHANGEOVER TO SNOW. LITTLE TO NO ICE ACCUMULATION IS EXPECTED. STRONG NORTHEAST WINDS GUSTING TO 25 TO 30 MPH EARLY FRIDAY WILL CAUSE BLOWING AND DRIFTING SNOW. SNOW WILL LIKELY LINGER THROUGH THE MORNING RUSH HOUR FRIDAY BEFORE ENDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ RYAN
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this winter storm watch went out at Feb 23, 3:49 PM EST, 5 minutes earlier.
Area forecast discussion, Feb 23, 3:49 PM EST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 349 PM EST WED FEB 23 2011 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... COMPLEX STORM SYSTEM TO IMPACT CENTRAL INDIANA THROUGH THE LATTER PORTION OF THE WEEK...BEGINNING TONIGHT WITH RAIN DEVELOPING AHEAD OF A WEAK COLD FRONT THAT WILL DROP THROUGH THE AREA AND SETTLE NEAR THE OHIO RIVER. PRECIPITATION WILL CONTINUE...AND MAY BE HEAVY AT TIMES...ESPECIALLY NEAR AND ALONG THE FRONTAL ZONE NEAR THE RIVER. AN AREA OF LOW PRESSURE WILL DEVELOP AND RIDE ALONG THIS FRONTAL ZONE TOMORROW INTO EARLY FRIDAY...WITH THE POTENTIAL FOR SIGNIFICANT SNOWFALL ACROSS THE NORTHERN THIRD TO HALF OF CENTRAL INDIANA LATE THURSDAY NIGHT INTO FRIDAY MORNING AS COLD AIR FILTERS INTO THE AREA BEHIND THE LOW. A BRIEF PERIOD OF QUIET WEATHER APPEARS POSSIBLE BEFORE ADDITIONAL DISTURBANCES PASS THROUGH THE AREA IN FAST FLOW ALOFT. ANOTHER SIGNIFICANT LOW PRESSURE SYSTEM APPEARS POSSIBLE TO IMPACT THE MIDWEST EARLY NEXT WEEK. && .NEAR TERM /TONIGHT/... FOCUS IS ON PRECIP TONIGHT. GUIDANCE IS CLOSE AND A BLEND IS USED. ISENTROPIC LIFT WILL INCREASE TONIGHT AHEAD OF A WEAK COLD FRONT DROPPING INTO THE AREA. BEST DEEP MOISTURE APPEARS LIKELY TO ARRIVE AFTER THE 6-8Z TIME FRAME ACROSS THE AREA...AND HAVE ONLY SLIGHTLY TWEAKED ONGOING POP FORECAST WHICH DEPICTED THIS WELL. RAINFALL AMOUNTS ACROSS THE FORECAST AREA APPEAR LIKELY TO BE FAIRLY LIGHT...WITH HIGHER AMOUNTS TO OUR SOUTH AND SOUTHWEST WHERE BEST LIFT/CONVERGENCE WILL BE LOCATED AS FRONT BEGINS TO INTENSIFY AND INVERTED TROUGH SETS UP LATE. MINOR AMOUNTS OF ELEVATED INSTABILITY NOTED IN MODEL GUIDANCE ACROSS SOUTHERN FORECAST AREA LATE TONIGHT...AND THUS HAVE ADDED A SLIGHT CHANCE OF THUNDER ACROSS THE SOUTHERN HALF OR SO OF THE AREA. ON TEMPS...ONLY MINOR DECREASES EXPECTED TONIGHT...WITH TEMPS REMAINING NEAR WETBULB TEMPS AS PRECIP DEVELOPS. MET GUIDANCE ROUGHLY DEPICTS THIS WELL. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... FOCUS IS ON PRECIP TYPE AND AMOUNTS MAINLY TOMORROW NIGHT. GUIDANCE IS RELATIVELY CLOSE...BUT PREFER TO LEAN MORE TOWARD A NAM/SREF/ECMWF CONSENSUS...AS GFS LOOKS TO PUSH THE SYSTEM THROUGH TOO QUICKLY...AND IS A BIT OF A SOUTHERN OUTLIER. THAT SAID...ANY SOUTHERN SHIFT IN THE TRACK COULD DRAMATICALLY IMPACT RESULTANT PRECIP...AND WILL MERIT CLOSE MONITORING AS TIME GOES ON. INITIAL SHOT OF WARM ADVECTION/LIFT ALONG THE FRONTAL ZONE WILL PUSH EASTWARD AND A SLIGHT LULL IN PRECIP MAY OCCUR THURSDAY. AS THIS IS OCCURRING...SURFACE LOW WILL BE DEVELOPING ACROSS THE SOUTHERN PLAINS...AND WILL INTENSIFY AS IT PUSHES NORTHEAST ALONG THE FRONTAL BOUNDARY NEAR OR JUST NORTH OF THE OHIO RIVER. ANY PRECIP WILL REMAIN ALL RAIN TOMORROW AND VERY EARLY THURSDAY EVENING...WITH COLDER AIR WORKING INTO THE AREA LATE THURSDAY EVENING INTO THE OVERNIGHT...ALLOWING A TRANSITION TO SNOW FROM NORTHWEST TO SOUTHEAST. SYSTEM WILL HAVE STRONG DYNAMICS AT ITS DISPOSAL...WITH AN INTENSE FRONTAL ZONE/STRONG FRONTOGENESIS COUPLED WITH A VERY STRONG LOW LEVEL JET ADVECTING SIGNFICANT MOISTURE INTO THE AREA. IN ADDITION...GOOD UPPER LEVEL FORCING AND STRONG DEFORMATION NORTH OF THE SURFACE LOW TRACK APPEARS LIKELY TO SET THE STAGE FOR BANDED PRECIP...WHICH COULD CAUSE LOCALLY HIGHER PRECIP AMOUNTS. AT THE MOMENT...WIDESPREAD 4-6 INCHES OF SNOW APPEARS LIKELY IN THE LAFAYETTE...KOKOMO...AND MUNCIE AREAS WITH LOWER AMOUNTS WITH FURTHER SOUTHWARD EXTENT. WILL ISSUE A WINTER STORM WATCH FOR THESE AREAS...AS THESE AMOUNTS ARE NEARING WINTER STORM CRITERIA...AND BANDING...ALONG WITH ANY SHIFTING OF THE LOW TRACK...COULD SIGNIFICANTLY IMPACT THESE AMOUNTS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... LOT OF VARIANCE IN THE MODELS IN THE ALL IMPORTANT STORM TRACK THAT WILL DOMINATE OUR WEATHER INTO NEXT WEEK. THEY DO CONCUR THAT IT SHOULD RAIN SUNDAY NIGHT AND WE SHOULD BE DRY BY TUESDAY. I THINK HPC POPS CAPTURED THIS QUITE WELL. EVERYTHING AGREES SUNDAY NIGHT WILL BE TOO WARM FOR ANYTHING BUT LIQUID. TEMPERATURES WILL BE CLOSE ENOUGH TO FREEZING SO PRECIPITATION COULD GO EITHER WAY AT OTHER TIMES AND I USED A LOT OF RAIN AND SNOW. ADDED SLIGHT CHANCE THUNDER SUNDAY NIGHT BECAUSE FORCING WILL BE STRONG AND WARM SECTOR MAY REACH AREA. ON TEMPS...ENSEMBLE SPREAD WAS HIGH UNTIL MONDAY...WHICH IS LOGICAL CONSIDERING HOW MODELS DIFFERED ON STORM PATH. USUALLY IN SUCH SITUATIONS THE BEST YOU CAN DO IS THE ENSEMBLE AVERAGE. I EDGED TOWARD THIS FROM WHAT HPC PROVIDED. AFTER MONDAY SPREAD DECREASED AND HPC LOOKED GOOD. && .AVIATION.../FOR TAFS EFFECTIVE AS OF 231900Z/... HIGH PRESSURE OVER THE EASTERN USA WILL CONTROL WEATHER OVER THE ROUTES INTO TONIGHT. FOR LATE TONIGHT AND THURSDAY INDIANA WILL BE UNDER THE INFLUENCE OF LOW PRESSURE MOVING THROUGH THE OHIO VALLEY. LOCAL SCT-BKN 15 HUNDRED FEET INTO EARLY AFTERNOON. ANY MVFR CONDITIONS DISSIPATING BY 23Z. OTHERWISE BOTH VISIBILITIES AND CIGS VFR UNTIL AT LEAST 07Z. AFTER 07Z IFR CIGS AND MVFR VISIBILITIES RAPIDLY DEVELOPING IN RAIN AND FOG. WINDS ARE EXPECTED TO BE MAINLY SOUTHEAST INTO THE NIGHT...THEN BECOME MOSTLY EAST. SPEEDS ARE FORECAST TO STAY LESS THAN 10 && .IND WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR INZ021-028>031-035>044. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....JK AVIATION...JK
Hazardous weather outlook, Feb 23, 10:34 AM EST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1034 AM EST WED FEB 23 2011 INZ021-030-031-037>042-046>049-241545- CARROLL-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH-HENDRICKS-MARION-HANCOCK-HENRY- 1034 AM EST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOW PRESSURE MOVING THROUGH THE OHIO VALLEY WILL BRING THE POTENTIAL FOR WIDESPREAD RAINFALL THURSDAY AFTERNOON AND NIGHT. UP TO AN INCH OF RAIN IS POSSIBLE BY THURSDAY NIGHT. RAIN WILL CHANGE TO SNOW LATE THURSDAY NIGHT AS COLDER AIR SPREADS INTO THE REGION FROM THE NORTH. AT THIS TIME...ONE TO THREE INCHES OF SNOW ACCUMULATION BY FRIDAY MORNING APPEAR POSSIBLE NORTH OF INTERSTATE 70...WITH LOCALLY HIGHER AMOUNTS FROM KOKOMO EAST THROUGH MUNCIE AND WINCHESTER. SIGNIFICANT RAIN MAY RETURN SUNDAY NIGHT AND MONDAY...BUT IT IS TOO EARLY TO BE CERTAIN OF AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-036-043>045-051>053-060-061-067-068-070-071-241545- WARREN-TIPPECANOE-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM- VIGO-CLAY-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-LAWRENCE-JACKSON- 1034 AM EST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. LOWLAND FLOODING IS EXPECTED ALONG MANY RIVERS. CHECK LATEST STATEMENTS FOR DETAILS. THERE IS A SLIGHT CHANCE OF LIGHT SNOW OR SLEET THROUGH EARLY AFTERNOON...MAINLY IN THE TERRE HAUTE...ROCKVILLE...CRAWFORDSVILLE AND GREENCASTLE AREAS. NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOW PRESSURE MOVING THROUGH THE OHIO VALLEY WILL BRING THE POTENTIAL FOR WIDESPREAD RAINFALL THURSDAY AFTERNOON AND NIGHT. ONE TO ONE AND A HALF INCHES OF RAIN IS POSSIBLE BY THURSDAY NIGHT WITH HIGHEST AMOUNTS EXPECTED SOUTH OF INTERSTATE 70. RAIN WILL CHANGE TO SNOW LATE THURSDAY NIGHT FROM INTERSTATE 70 AND POINTS NORTH AS COLDER AIR SPREADS INTO THE REGION FROM THE NORTH. AT THIS TIME...ONE TO THREE INCHES OF SNOW ACCUMULATION BY FRIDAY MORNING APPEAR POSSIBLE NORTH OF INTERSTATE 70. SIGNIFICANT RAIN MAY RETURN SUNDAY NIGHT AND MONDAY...BUT IT IS TOO EARLY TO BE CERTAIN OF AMOUNTS. LOWLAND FLOODING IS EXPECTED ALONG MANY RIVERS THROUGH MOST OF THIS WEEK. CHECK LATEST STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ054>057-062>065-069-072-241545- MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- MARTIN-JENNINGS- 1034 AM EST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOW PRESSURE MOVING THROUGH THE OHIO VALLEY WILL BRING THE POTENTIAL FOR WIDESPREAD RAINFALL THURSDAY AFTERNOON AND NIGHT. ONE TO ONE AND A HALF INCHES OF RAINFALL IS POSSIBLE BY THURSDAY NIGHT. RAIN MAY MIX WITH OR CHANGE TO SNOW LATE THURSDAY NIGHT AS COLDER AIR SPREADS INTO THE REGION FROM THE NORTH. AT THIS TIME...ANY ACCUMULATIONS ARE LIKELY TO BE LESS THAN AN INCH. SIGNIFICANT RAIN MAY RETURN SUNDAY NIGHT AND MONDAY...BUT IT IS TOO EARLY TO BE CERTAIN OF AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 10:48 AM EST | River Flood Warning | IND | Lawrence, Martin | 20 days |
| Feb 23, 10:48 AM EST | River Flood Warning | IND | Lawrence, Martin | 24 hr |
| Feb 23, 10:48 AM EST | River Flood Warning | IND | Lawrence, Martin | 24 hr |
Nearby
Winter Storm Watches in Indiana, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.